It is normal, it is common, it does usually go away. It's a form of dysphotopsia. You can use the search feature and archives and read about it if you want to learn more. It occurs in some people with all types of IOLS. If your surgeon has checked your eye and is happy then follow his/her recommendations.
Thank you for the reply dr hagan.
I don't wish to overreact, after all I'm only on my third day post op. but just curious as to what, most commonly is the cause of this condition and how long would an average case take to resolve?
usually by 3-6 weeks it's long gone or ignored by the brain.
I've had two reStors implanted because of cataracts, and my experience both times was exactly what you describe--and what a lot of patients who have posted here describe, as well.
You may notice it more under certain lighting conditions: For example, although I am not one of the people who feel that fluorescent lights are ruining our lives, I DID notice the shimmer/wobble thing a lot more at my fluorescent-lit pharmacy.
As Dr. n says, the effect will fade away in a few weeks.